I had left side headache just for few mints say like some one is drilling inside and hands became cold I checked my Bp heart rate everything was normal bt sugar was low though I m not a diabetic patient this has hand thrice in one week wat is d reason kindly help
I have a friend that has recently been diagnosed with diabetes. After church on yesterday, I checked his blood sugar and it was 521! I had never seen a reading so high! I advised him to get the medication that the dr. ordered, as well as a meter. He did. Subsequent reading through the night were 450 & 390. Please help me adise my friend!
Dear Dr. Recentllyi had a blood test and it shows my bloood suger it higher than normal the result is 123. I am very worry because in the past all my blood suger test was normal between 85-90 and now i dont know what should i do? please advise me am i a diabetic person or no? I am femal 51and half and my wighet is 75 kg and my hight is 160 cm. MY history of Medication p.s: the pills right now i am taking is sertraline 50mg in the morning and propranolol twice a day in the morning and night and chlordiazepoxide for night. those pills i am taking is about two weeks because my dr told me you are going to get deppresion and i have to take those pills at least for two months. Anthoer thing i have to add for your attention is in my blood test i had recentlly he found my chlostorol is high as well and gave me A.S.A 80 evey noon and Altrovastatin 10 mg every night. with best egards parvin
Hi, I am 29 yrs, having uric acid with a count of 7.1 - 8.2, I drink whisky(2 pegs of 30 ml each) on saturdays & very rarely during the week, do not consume beer or wines at all & do eat Red Meats(Occasionally), white meats & fish regularly. How do i reduce my Uric acid levels naturally, I weigh 87 kgs for my height of 5 Ft 5 & play badminton regularly.
Hello I am 62 yr old female and have had crohns disease for 30 years with 3 bowel resections. I am on methotrexate now and am fairly well except for the occasional obstruction episode. I now have fructose malabsorbtion and am taking peppermint oil caps. for this. Could the mtx or liver damage from it cause the fructose intollerance?
My 8 year old daughter has been diagnosed with a Fructose Malabsorption using the HBT. She also has vitiligo . She has all the symptoms of IBS even without fructose ingestion . She has chronic constipation . Intermittent explosive bowel movements that are extremely acidic. She can sleep 14-16 hours a day and still be tired and then a few days later she will sleep 8 hours and be fine. She is an active child when she is awake. Her behavior can only be described as a roller coaster. She always seems to have some kind of rash somewhere on her body. She was originally seen by the GI DR for encopresis . She also has enuresis and I can honestly say that she has not been dry since she was 3 years old. The encopresis started at 6.5 years old. She had lead poisoning as a baby. She had a prolapse rectum as a baby. We have removed all fructose from her diet including fructans, etc. We have removed all sucrose from her diet because after removing the fructose each ingestion of sucrose or sucrose containing foods lead to EXTREME explosive diarrhea. Under the guidance of a nutritionist we also removed gluten. With these changes we have been able to take her off the myriad of laxative medications she has been on and only use them as needed. Erin has had a colonoscopy that was normal. She had a barium enema which was normal. She had lactose, H Pylori, Fructose and Glucose HBTs. Only the fructose showed a reaction. Her thyroid has been checked (high and low numbers) and they were within normal limits. She has had 3 sweat chloride tests. She also had the sitz marker test which was negative, anorectal manometry - negative, 3 MRIs - negative, and a host of urinalysis and bloodwork. Her GI DR has released her from care stating, We are getting more questions than answers at this point. If anything changes us, call. We are not satisfied with this answer but also don t want to waste anyone s time by getting a second opinon if there is nothing that can be done. Please advise as to what you would do if it were your child.
HELLO SIR, MY SON(35 MONTHS) IS HAVING PROBLEM OF SEIZURES. AT PRESENT WE ARE USING GARDENAL - PHEN0BARBITON SYRUP @6ML TWO TIMES A DAY AND LEVIPIL SYRUP 1.5ML TWO TIMES A DAY. QUESTION: HE IS FACING SEIZURES ONCE IN 2-3 MONTHS AND ITS COMING DOWN ONLY AFTER TAKING PHENOBARBITON INJECTION . THEN AFTER DOCTOR PRESCRIBING FOR LITTLE MORE DOSAGE OF GARDENAL SYRUP. MY SON IS ACCEPTING ONLY GARDENAL SYRUP. GETTING FITS IF ANY CHANGE IN DRUGS OR REDUCING THE DOSAGE. WHAT WILL BE YOUR ADVISE?